Web of Science: 2 citations, Scopus: 2 citations, Google Scholar: citations
Distributional inequalities for non harmonic functions
González, María J. (Universidad de Cádiz. Departamento de Matemáticas)
Koskela, P. (University of Jyväskylä. Department of Mathematics)
González Llorente, José (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Nicolau, Artur (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2003
Abstract: The relationship between the non-tangential maximal function and convenient versions of the area function of a general (non harmonic) function in a upper-half space are studied.
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; publishedVersion
Subject: Non-tangential maximal function ; Area function ; Good-λ inequalities
Published in: Indiana University mathematics journal, Vol. 52, No. 1 (2003) , p. 191-226, ISSN 0022-2518

DOI: 10.1512/iumj.2003.52.2140


36 p, 330.8 KB

The record appears in these collections:
Articles > Published articles

 Record created 2014-01-29, last modified 2019-02-03



   Favorit i Compartir